# SDR IPXA2025022512801

- Difficulty date: February 6, 2025
- Submitted: February 26, 2025
- Operation: Air carrier
- Aircraft: N251UP
- Make and model: Doug MD-11F
- Aircraft serial: 48744
- Aircraft time: 68,015 hours, 16,579 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA77409
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT. WASTE TANK CEILING AREA HAS CORRODED SEAT TRACK LOCATED AT STA 2007 AND LBL69. (015-40) ATA53.ACCOMPLISH REPAIR PER EO-92897-REQ1 AND VT-SAA EA 011-5342-01-B0389 I/R.
